# SDR DALA2016120909721

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON RT CUSP WEB BTW STA Y=974 TO Y=975 AND BTW Y=989 TO Y=990, X=49R. PUNCTURE WAS DRILLED, DAMAGE WAS REMOVED PER SRM 53-00-00 PAR 2, AND FASTENERS WERE INSTALLED PER SRM 51-41-02.
